# SDR CA101122001

- Difficulty date: October 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737275C
- Aircraft time: 68,936 hours, 44,387 cycles
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 69598891
- Condition: Sheared
- Location: Krueger Flap
- Part time: 68,612 hours
- Component: Krueger Flap, Boeing
- Component part number: 654642536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL OF THE MAINTENANCE PERSONNEL THEY FOUND THE INBOARD HINGE BROKEN AND THE CRACK ON THE KRUGER FLAP INBD SKIN WHICH COULD HAVE BEEN CAUSED WHEN THE KRUGER FLAP WAS EXTENDED CATCHING THE WING (WHICH WAS NOT DAMAGED) BENDING THE UPPER INBD SKIN OF THE KRUGER FLAP CAUSING THE FRACTURE ALONG THE ROW OF SCREWS THAT ATTACH THE GAP SEAL.  RT INBOARD KRUGER FLAP REPLACED IAW BOEING 737 MM 27-81-00-11 AND 27-81-12 FUNCTION CHECKED SERVICEABLE.  A/C TIMES ARE 68612.4 HRS AND 57329 CYC.
